I have been waking up now for a while without the normal morning erection.
What might be the problem with me?
Is that an ED.
iam not diabetic, i dont drink more than 2 pints of beer in week and i dont do drugs,, occassional smoker probably 2 sticks of cigarettes in a month.
Hi there, thank you for posting your question. My area of expertise is in human sexual dysfunction. I hope I can be of some small help to you.
It may not be reported much in the literature but many antihistamines have an adverse effect on erection quality. The only way to test this would be to discontinue your Telfast for a few weeks and see if your erections returned to normal. In there place you could take Prednisone 5mg for a while or as required. If this has no effect then we would need to think again.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.